MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS
Model Number ZCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Impairment (2138); No Code Available (3191)
Date of Event 11/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The intraocular lens (iol) is not returning for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that patient had myopic outcome and decreased visual acuity after implantation of model zcb00 25.0 diopter tecnis monofocal iol (intraocular lens).The lens was explanted and replaced with model zcb00 22.0 diopter lens.Patient was doing fine when discharged.There were no secondary interventions required such as incision enlargement, suture and vitrectomy during the replacement.Patient's visual acuity pre-op (pre-initial implant): 20/50-2.Patient's visual acuity post-op (post-initial implant): 20/100.Patient's visual acuity post-op (post-replacement): 20/25-2.Besivance, lotemax gel, prolensa were given by the doctor were noted to be outside of the normal post-operative treatment.No additional information provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS 1-PIECE
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
santa ana CA 92705
MDR Report Key8197594
Report Number3011852734-2018-00242
Device Sequence Number19398473
Product Code HQL
UDI-Device Identifier05050474531819
UDI-Public(01)05050474531819(17)220604
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/04/2022
Device Model NumberZCB00
Device Catalogue NumberZCB0000250
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 11/27/2018
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date12/26/2018
Supplement Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Date Report Sent to FDA01/01/2005